Estimates in the theory of regular functions of many complex variables
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 791-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a0,
author = {I. I. Bavrin},
title = {Estimates in the theory of regular functions of many complex variables},
journal = {Doklady Akademii Nauk},
pages = {791--794},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a0/}
}
I. I. Bavrin. Estimates in the theory of regular functions of many complex variables. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 791-794. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a0/